MathSciNet Relay Station
MathSciNet bibliographic data
MR1777538 (2001g:60077) 60F25 (60E15 60F15 60G50)
Shao, Qi-Man A comparison theorem on moment inequalities between negatively associated and independent random variables. J. Theoret. Probab. 13 (2000), no. 2, 343–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement